Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 520, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 3, 2016, 9:51 PM CDT for Graham County, Kansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 3, 2016, 9:51 PM CDT (02:51 UTC)
- Expired
- Sep 3, 2016, 10:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Graham County, KS
The radar
The Grand Island radar (KUEX), 151 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 6:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 2.9 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 713 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted.
649
WUUS53 KGLD 040251
SVRGLD
KSC065-040330-
/O.NEW.KGLD.SV.W.0520.160904T0251Z-160904T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
951 PM CDT SAT SEP 3 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN GRAHAM COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 1030 PM CDT
* AT 951 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
EDMOND...OR 9 MILES NORTH OF HILL CITY...MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BOGUE AND NICODEMUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3942 9997 3957 9994 3957 9960 3934 9960
TIME...MOT...LOC 0251Z 278DEG 18KT 3950 9986
HAIL...1.00IN
WIND...60MPH
$$
HUSTED2 follow-up statements
025
WWUS53 KGLD 040311
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1011 PM CDT SAT SEP 3 2016
KSC065-040330-
/O.CON.KGLD.SV.W.0520.000000T0000Z-160904T0330Z/
GRAHAM KS-
1011 PM CDT SAT SEP 3 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN GRAHAM COUNTY...
AT 1011 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
EDMOND...OR 9 MILES NORTH OF HILL CITY...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN GRAHAM COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3943 9991 3957 9986 3957 9960 3939 9960
TIME...MOT...LOC 0311Z 273DEG 8KT 3949 9979
HAIL...1.00IN
WIND...60MPH
$$
HUSTED746
WWUS53 KGLD 040322
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1022 PM CDT SAT SEP 3 2016
KSC065-040332-
/O.EXP.KGLD.SV.W.0520.000000T0000Z-160904T0330Z/
GRAHAM KS-
1022 PM CDT SAT SEP 3 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN GRAHAM COUNTY
WILL EXPIRE AT 1030 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS.
LAT...LON 3943 9991 3957 9986 3957 9960 3939 9960
TIME...MOT...LOC 0321Z 278DEG 18KT 3949 9979
$$
HUSTEDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 3, 7:00 PM CDT, 2 hours 51 minutes earlier.
Area forecast discussion, Sep 3, 7:00 PM CDT, 2 hours 51 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
600 PM MDT SAT SEP 3 2016
.UPDATE...
Issued at 600 PM MDT Sat Sep 3 2016
Updated forecast to adjust for increased coverage of Flash Flood
Watch to include all counties currently in Severe Thunderstorm
Watch. Storms in E/NE zones are dropping torrential rainfall
prompting issuance.
&&
.SHORT TERM...(This evening through Sunday)
Issued at 1234 PM MDT Sat Sep 3 2016
Through tonight...Thunderstorms have already developed in eastern
Colorado where there is plenty of sun and little to no cap. These
storms have developed near a surface boundary and in advance of a
strong shortwave trough and upper jet. This development should
continue with increasing coverage through the afternoon into the
evening hours.
Convective allowing guidance has caught on this rather well so
considering the trends and decent agreement increased or maintained
high pops into the evening. Many locations in my southern and
western forecast area received 2 to 6 inches of rainfall last
night with reports of flash and areal flooding being received.
Pwats are 1 to near 1.5 inches, similar to last night. So issued a
Flash Flood Watch, through late tonight, for those counties with a
lot of the model output producing heavy rainfall in the same area,
especially in the southern half of my area. Collaboration with Wpc
increased my confidence as well. So for my entire area I have
moderate to heavy rainfall.
In addition, with moisture, shear, and instability parameters about
the same or better than yesterday, also have inserted severe
wording in the forecast and emphasized this in the hwo. Parameters
in place through this evening that will make large hail and a few
tornadoes possible.
For Sunday...do not have a good feel for this day, and have not
had as much time to look at it. Looks like we will be moist and
unstable again with another shortwave moving in. Looks like slight
chance to low chance pops will suffice for now, but this will have
to be looked at again. Models warmed up tomorrow but will need to
see how tonight goes with areal coverage of rainfall and if there
will be any mesoscale affects from the overnight convection.
.LONG TERM...(Sunday night through Saturday)
Issued at 148 PM MDT Sat Sep 3 2016
Deep upper low will be situated over the northern Rockies Sunday
night and into Monday with a high pressure ridge in place over the
middle Mississippi Valley. Multiple weak troughs will traverse the
CWA as we will be situated within the gradient between these two
features. A theta-e boundary will set up in the central portions of
the CWA and will move back and forth as these troughs traverse the
region. We will see PoPs diminish along the boundary on Sunday night
as instability is lost. Another slgt chc of thunderstorms is in the
forecast for Monday mainly during the afternoon with the boundary
providing a focus for development. Upper level support is a bit weak
thus coverage will be isolated.
The upper low will push eastward on Tuesday and Wednesday and
develop a surface low and associated trough/cold front in the
northern Plains as we head into Thursday. This front will remain
mainly north of the CWA Tuesday with the better thunderstorm chances
remaining north of I-70. The front will slide east on Wednesday with
dry weather expected through Friday.
Above normal high temperatures in the lower 90s prevail on Monday
with near normal temperatures in the 80s on Tuesday and Wednesday.
Thursday through Saturday, we will see high temperatures near to
slightly below average with highs in the upper 70s to lower 80s.
Overnight lows will fall into the middle 50s in eastern Colorado to
the lower 70s in the eastern portions of the CWA through tuesday
with with lower 50s to lower 60s Wednesday through Friday.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 520 PM MDT Sat Sep 3 2016
For KGLD...Mainly VFR for sky conditions. IFR visibility to 1
1/2sm in rainfall with potential thunderstorms from 01z-03z. Winds
SSW 15-25kts...with some VRB30g55kt in TRW from 01z-03z.
For KMCK...Mainly VFR/MVFR sky mix w/ ceilings dropping down to
bkn025-030 at times. IFR visibility to 1 1/2sm in moderate to
heavy rainfall in TRW from 00z-02z. Winds SSE 15-25kts...with
some VRB30g55kt in TRW from 00z- 02z.
&&
.GLD Watches/Warnings/Advisories...
KS...Flash Flood Watch through late tonight for KSZ001>004-013>016-
027>029.
CO...Flash Flood Watch through late tonight for COZ090>092.
NE...Flash Flood Watch through late tonight for NEZ079>081.
&&
UPDATE...JN
SHORT TERM...BULLER
LONG TERM...TL
AVIATION...JNHazardous weather outlook, Sep 3, 9:38 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 838 PM MDT SAT SEP 3 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-050245- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 838 PM MDT SAT SEP 3 2016 /938 PM CDT SAT SEP 3 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS WILL CONTINUE ACROSS THE TRI STATE AREA. THREATS INCLUDE LARGE HAIL IN EXCESS OF TWO INCHES...DAMAGING WINDS...AND HEAVY RAINFALL. FLASH FLOODING WILL OCCUR RAPIDLY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE CENTRAL HIGH PLAIN REGION ALMOST EVERY PERIOD THROUGH WEDNESDAY NIGHT. A FEW THESE THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Special weather statement, Sep 3, 8:59 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
859 PM CDT SAT SEP 3 2016
KSZ003-004-NEZ081-040230-
DECATUR KS-NORTON KS-RED WILLOW NE-
859 PM CDT SAT SEP 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DECATUR...
NORTHWESTERN NORTON AND SOUTHEASTERN RED WILLOW COUNTIES UNTIL 930 PM
CDT...
AT 859 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LEBANON...OR 20 MILES NORTHEAST OF OBERLIN...MOVING EAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LEBANON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS...AND SOUTHWESTERN NEBRASKA.
LAT...LON 3992 10001 3997 10039 4014 10035 4014 10019
4000 10019 4000 9997
TIME...MOT...LOC 0159Z 280DEG 19KT 4005 10028
HUSTEDSpecial weather statement, Sep 3, 9:11 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
911 PM CDT SAT SEP 3 2016
KSZ002-NEZ080-040230-
RAWLINS KS-HITCHCOCK NE-
911 PM CDT SAT SEP 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RAWLINS AND
SOUTHEASTERN HITCHCOCK COUNTIES UNTIL 930 PM CDT...
AT 911 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES NORTH OF LUDELL...OR 9 MILES NORTH OF ATWOOD...MOVING EAST AT
20 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HERNDON AND LUDELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
NORTHWESTERN KANSAS...AND SOUTHWESTERN NEBRASKA.
LAT...LON 4004 10076 4000 10076 4000 10074 3987 10074
3977 10076 3986 10113 4004 10106
TIME...MOT...LOC 0211Z 280DEG 19KT 3995 10099
HUSTEDSpecial weather statement, Sep 3, 9:20 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 820 PM MDT SAT SEP 3 2016 KSZ013-040230- SHERMAN KS- 820 PM MDT SAT SEP 3 2016 ...SPECIAL WEATHER STATEMENT... AT 820 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GOODLAND...MOVING NORTHEAST AT 45 MPH. HALF INCH HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GOODLAND. THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 11 AND 22. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM MDT FOR NORTHWESTERN KANSAS. LAT...LON 3925 10173 3932 10186 3948 10168 3928 10162 TIME...MOT...LOC 0220Z 222DEG 37KT 3937 10168 024
Special weather statement, Sep 3, 9:31 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 931 PM CDT SAT SEP 3 2016 KSZ004-016-040300- NORTON KS-GRAHAM KS- 931 PM CDT SAT SEP 3 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GRAHAM AND SOUTHEASTERN NORTON COUNTIES UNTIL 1000 PM CDT... AT 931 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF LENORA...OR 14 MILES NORTHWEST OF HILL CITY...MOVING EAST AT 15 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LENORA...EDMOND AND DENSMORE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR NORTHWESTERN KANSAS. LAT...LON 3938 9980 3948 10013 3963 10007 3964 9971 TIME...MOT...LOC 0231Z 278DEG 12KT 3953 10001 HUSTED
Local storm report, Sep 3, 9:44 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
844 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM FLASH FLOOD MCCOOK 40.20N 100.62W
09/03/2016 RED WILLOW NE LAW ENFORCEMENT
HIGHWAY 83 CLOSED. NUMEROUS ROADS CLOSED TO FLOODING.
CARS ABANDONED.
&&
JNLocal storm report, Sep 3, 9:51 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
851 PM MDT SAT SEP 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HEAVY RAIN JENNINGS 39.68N 100.29W
09/03/2016 E2.00 INCH DECATUR KS EMERGENCY MNGR
STILL RAINING
&&
HILLThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 3, 7:08 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 52 min |
| Sep 3, 7:11 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 7:13 PM CDT | Tornado Warning | GLD | Graham | 32 min |
| Sep 3, 7:26 PM CDT | Flash Flood Warning | GLD | Decatur, Norton | 10 hr |
| Sep 3, 7:39 PM CDT | Special Weather Statement | GLD | Norton | 36 min |
| Sep 3, 7:44 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 46 min |
| Sep 3, 7:49 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wallace | 21 min |
| Sep 3, 7:56 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 49 min |
| Sep 3, 8:00 PM CDT | Flash Flood Warning | GLD | Cheyenne, Rawlins | 8 hr |
| Sep 3, 8:02 PM CDT | Special Weather Statement | GLD | Sherman | 13 min |
| Sep 3, 8:11 PM CDT | Flash Flood Warning | GLD | Graham | 9 hr |
| Sep 3, 8:22 PM CDT | Special Weather Statement | GLD | Decatur | 23 min |
| Sep 3, 8:27 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 8:43 PM CDT | Severe Thunderstorm Warning | GLD | Sherman | 47 min |
| Sep 3, 8:47 PM CDT | Special Weather Statement | GLD | Norton | 13 min |
| Sep 3, 8:58 PM CDT | Special Weather Statement | GLD | Graham | 32 min |
| Sep 3, 9:09 PM CDT | Flash Flood Warning | GLD | Graham, Norton | 8 hr |
| Sep 3, 9:11 PM CDT | Special Weather Statement | GLD | Rawlins | 19 min |
| Sep 3, 9:12 PM CDT | Severe Thunderstorm Warning | GLD | Thomas | 25 min |
| Sep 3, 9:20 PM CDT | Special Weather Statement | GLD | Sherman | 10 min |
| Sep 3, 9:31 PM CDT | Special Weather Statement | GLD | Graham | 29 min |
| Sep 3, 9:38 PM CDT | Flash Flood Warning | GLD | Decatur, Rawlins | 6 hr |
| Sep 3, 9:54 PM CDT | Special Weather Statement | GLD | Decatur | 36 min |
| Sep 3, 10:05 PM CDT | Special Weather Statement | GLD | Cheyenne | 10 min |
| Sep 3, 10:24 PM CDT | Special Weather Statement | GLD | Cheyenne | 21 min |
| Sep 3, 10:27 PM CDT | Special Weather Statement | GLD | Graham | 33 min |
| Sep 3, 10:31 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 26 min |
| Sep 3, 11:18 PM CDT | Special Weather Statement | GLD | Cheyenne | 12 min |
| Sep 3, 11:18 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 42 min |
| Sep 3, 11:29 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins | 46 min |
| Sep 3, 11:57 PM CDT | Severe Thunderstorm Warning | GLD | Graham | 33 min |
| Sep 4, 12:23 AM CDT | Special Weather Statement | GLD | Rawlins | 22 min |
| Sep 4, 1:46 AM CDT | River Flood Warning | GLD | Norton | 41 hr |
| Sep 4, 2:14 AM CDT | Flash Flood Warning | GLD | Decatur, Norton, Rawlins, Sheridan, Thomas | 3 hr |
| Sep 4, 5:23 AM CDT | Areal Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 24 hr |
| Sep 4, 5:49 AM CDT | Flash Flood Watch | GLD | Cheyenne, Decatur, Gove, Graham, Logan, Norton and 5 more | 17 hr |
| Sep 4, 3:08 PM CDT | Severe Thunderstorm Warning | GLD | Greeley | 67 min |
| Sep 4, 3:45 PM CDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 45 min |
| Sep 4, 4:09 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 4:15 PM CDT | Severe Thunderstorm Warning | GLD | Greeley, Wichita | 45 min |
| Sep 4, 4:28 PM CDT | Special Weather Statement | GLD | Sherman | 17 min |
| Sep 4, 4:43 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne | 51 min |
| Sep 4, 4:47 PM CDT | Special Weather Statement | GLD | Cheyenne, Sherman | 28 min |
| Sep 4, 4:54 PM CDT | Severe Thunderstorm Warning | GLD | Cheyenne, Rawlins, Sherman, Thomas | 51 min |
| Sep 4, 4:58 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 47 min |
| Sep 4, 5:40 PM CDT | Flash Flood Warning | GLD | Greeley, Logan, Wichita | 6 hr |
| Sep 4, 5:43 PM CDT | Severe Thunderstorm Warning | GLD | Logan, Wichita | 62 min |
| Sep 4, 5:52 PM CDT | Special Weather Statement | GLD | Logan | 23 min |
| Sep 4, 6:11 PM CDT | Severe Thunderstorm Warning | GLD | Logan | 64 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.